# SDR AALA202507063452

- Difficulty date: June 28, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 48,601 hours, 5,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17H CEILING EMERGENCY LIGHT INOP.   MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 17H ELECTRICAL CONNECTOR LOOSE. RECONNECTED ELECTRICAL CONNECTOR IAW AMM 33-51-03.
